Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Compact complex manifolds with numerically effective tangent bundles

Title data

Demailly, Jean-Pierre ; Peternell, Thomas ; Schneider, Michael:
Compact complex manifolds with numerically effective tangent bundles.
In: Journal of Algebraic Geometry. Vol. 3 (1994) Issue 2 . - pp. 295-345.
ISSN 1534-7486

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: MR1257325
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 12 Nov 2020 09:44
Last Modified: 12 Nov 2020 09:44
URI: https://eref.uni-bayreuth.de/id/eprint/59615